Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 51, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Aug 13, 2015, 3:12 PM CDT for Marinette County, Oconto County, Wisconsin. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 13, 2015, 3:12 PM CDT (20:12 UTC)
- Expired
- Aug 13, 2015, 3:39 PM CDT
- In force
- 27 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Marinette County, WI, Oconto County, WI
The radar
The Green Bay radar (KGRB), 48 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.2 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 579 J/kg
- Mixed-layer CIN
- -196 J/kg
- Mixed-layer LCL
- 1124 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- -47 m²/s²
- 0-3 km storm-relative helicity
- -38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
249
WUUS53 KGRB 132012
SVRGRB
WIC075-083-132100-
/O.NEW.KGRB.SV.W.0051.150813T2012Z-150813T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
312 PM CDT THU AUG 13 2015
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL MARINETTE COUNTY IN NORTHEASTERN WISCONSIN...
SOUTHEASTERN OCONTO COUNTY IN NORTHEASTERN WISCONSIN...
* UNTIL 400 PM CDT
* AT 311 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES WEST OF
POUND...OR 27 MILES NORTHEAST OF SHAWANO...MOVING SOUTHEAST AT 25
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
POUND AROUND 325 PM CDT.
OCONTO AROUND 400 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
KLONDIKE...PENSAUKEE...HICKORY CORNERS...STILES...SPRUCE...COUNTY
LINE...CULLEN...BROOKSIDE...COLEMAN AND LENA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4497 8776 4496 8777 4495 8780 4493 8784
4489 8783 4487 8783 4487 8785 4484 8786
4482 8790 4476 8794 4476 8795 4472 8799
4503 8833 4516 8817 4497 8773
TIME...MOT...LOC 2011Z 308DEG 22KT 4507 8820
HAIL...1.00IN
WIND...60MPH
$$
BERSCH2 follow-up statements
261
WWUS53 KGRB 132028
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
328 PM CDT THU AUG 13 2015
WIC075-083-132100-
/O.CON.KGRB.SV.W.0051.000000T0000Z-150813T2100Z/
MARINETTE WI-OCONTO WI-
328 PM CDT THU AUG 13 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR SOUTH CENTRAL MARINETTE AND SOUTHEASTERN OCONTO COUNTIES...
AT 328 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR POUND...OR 25
MILES WEST OF MENOMINEE...MOVING SOUTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
OCONTO AROUND 400 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
KLONDIKE...PENSAUKEE...STILES...SPRUCE...COUNTY LINE...CULLEN...
BROOKSIDE...COLEMAN...LENA AND OCONTO FALLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4497 8776 4496 8777 4495 8780 4493 8784
4489 8783 4487 8783 4487 8785 4484 8786
4482 8790 4476 8794 4476 8795 4472 8799
4502 8826 4512 8813 4497 8773
TIME...MOT...LOC 2028Z 310DEG 19KT 4502 8812
HAIL...1.00IN
WIND...60MPH
$$
BERSCH936
WWUS53 KGRB 132039
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
339 PM CDT THU AUG 13 2015
WIC075-083-132048-
/O.CAN.KGRB.SV.W.0051.000000T0000Z-150813T2100Z/
MARINETTE WI-OCONTO WI-
339 PM CDT THU AUG 13 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MARINETTE AND
SOUTHEASTERN OCONTO COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER SMALL HAIL....
GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4497 8776 4496 8777 4495 8780 4493 8784
4489 8783 4487 8783 4487 8785 4484 8786
4482 8790 4476 8794 4476 8795 4472 8799
4502 8826 4512 8813 4497 8773
TIME...MOT...LOC 2035Z 308DEG 22KT 4498 8805
$$
BERSCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 2:46 PM CDT, 26 minutes earlier.
Area forecast discussion, Aug 13, 2:46 PM CDT, 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 246 PM CDT THU AUG 13 2015 FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE .SHORT TERM...TONIGHT AND FRIDAY ISSUED AT 246 PM CDT THU AUG 13 2015 THE LATEST RAP ANALYSIS AND SATELLITE/RADAR IMAGERY SHOW A RATHER ILL-DEFINED SURFACE TROUGH POSITIONED OVER NORTHWEST WISCONSIN. SHOWERS AND STORMS STARTED FIRING FURTHER EAST THOUGH...ALONG A 1- 2KM MOISTURE DISCONTINUITY...AND IN A REGION OF 800-1200 J/KG OF ML CAPE. 0-6KM BULK SHEAR VALUES ARE AROUND 30 KTS...WHILE 0-3KM HELICITY IS APPROX. 250...SO IT IS NOT UNREASONABLE TO THINK WE COULD HAVE A FEW SEVERE STORMS LATER THIS AFTERNOON WITH FURTHER DESTABILIZATION. CONDITIONS ARE FAIRLY QUIET UPSTREAM. THUNDERSTORMS OVER MINNESOTA AND SOUTH DAKOTA WILL CONTINUE TO MOVE SOUTHEAST WITH THE MEAN FLOW. THERE IS A SHORTWAVE OVER THE LAKE WINNIPEG REGION THAT WILL ARRIVE TONIGHT...BUT THE ATMOSPHERE IS MORE DRY IN THAT AREA. WITH A WARM AND MOIST AIRMASS POSITIONED ACROSS THE REGION...SHOWER AND THUNDERSTORM POTENTIAL IS THE MAIN FORECAST CONCERN. TONIGHT...A FEW SHOWERS AND THUNDERSTORMS MAY BE ONGOING OVER CENTRAL AND NORTHEAST WISCONSIN AT THE START OF THE EVENING...BUT SHOULD DISSIPATE AS INSTABILITY IS LOST. WILL KEEP A SMALL CHANCE IN THE FORECAST THROUGH MIDNIGHT. THEREAFTER...NOT MUCH TO HANG YOUR HAT ON. WILL SEE A SHORTWAVE PUSH INTO THE UPPER PENINSULA AFTER MIDNIGHT...WHERE A MID-LEVEL DEWPOINT GRADIENT IS PROJECTED TO STALL OUT. HOWEVER...NOT MUCH IN THE WAY OF CLOUD COVER NEAR THE SHORTWAVE OVER MANITOBA...AND AN UPSTREAM SOUNDING FROM INL IS VERY DRY IN THE MID-LEVELS. THEREFORE...IT APPEARS POSSIBLE THAT THE REST OF THE NIGHT WILL BE A DRY ONE AND WILL REMOVE PRECIP CHANCES. MUGGY LOWS IN THE 60S. FRIDAY...THINK THE QUIETER STRETCH OF WEATHER WILL CARRY OVER INTO FRIDAY MORNING BEFORE CLOUDS BUILD WITH HEATING OF THE DAY...WITH SOME ENHANCEMENT FROM A SHORTWAVE TROUGH OVERHEAD. PROJECTED ML CAPES ARE VERY IMPRESSIVE OVER EASTERN WI (AROUND 3000 J/KG) IN THE AFTERNOON WHERE LOCALIZED CONVERGENCE WILL TAKE PLACE VIA LAKE BREEZE. WILL CONTINUE TO SHOW THE HIGHEST CHANCE OF PRECIP OVER THE EAST. MARGINAL SEVERE STORMS WILL AGAIN BE POSSIBLE GIVEN THE IMPRESSIVE INSTABILITY AND 0-6KM BULK SHEARS OF 25-30KTS. ANOTHER HOT AND MUGGY DAY WITH HIGHS IN THE MID TO UPPER 80S. .LONG TERM...FRIDAY NIGHT THROUGH THURSDAY ISSUED AT 246 PM CDT THU AUG 13 2015 THE FOUR CORNERS TO GREAT LAKES UPR RDG IS STILL FCST TO WEAKEN AND RETROGRADE TO THE SW CONUS THIS WEEKEND. THIS WOULD LEAVE THE MAIN BAND OF WESTERLIES TO RUN ALONG THE NRN TIER OF STATES FOR THE FIRST HALF OF NEXT WEEK WITH SEVERAL SYSTEMS TO IMPACT OUR WEATHER. THE MAIN STORY FOR MID-WEEK WL BE THE MOVEMENT OF A STRONG SHORTWAVE TROF TOWARD THE CNTRL CONUS AND DOWNSTREAM UPR RIDGING OVER THE E-CNTRL CONUS. A SURGE OF WARMER/MORE MOIST AIR INTO WI COULD LEAD TO ADDL PCPN CHCS. TEMPS WL BE WELL ABOVE NORMAL THRU SUNDAY...FALL A TOUCH BELOW NORMAL MON-TUE AND BEGIN TO WARM ABOVE NORMAL WED/THU. CANNOT RULE OUT A FEW LINGERING SHWRS OR TSTMS OVER SRN SECTIONS OF THE FCST AREA FRI EVENING AS THE CDFNT AND MID-LEVEL SHORTWAVE TO STILL BE IN THE PROCESS OF EXITING THE REGION. OTHERWISE... WEAK SFC HI PRES TO DRIFT INTO THE GREAT LAKES ALONG WITH BUILDING UPR HEIGHTS AS THE NE EXTENT OF THE UPR RDG PUSHES INTO WI. SKIES ARE EXPECTED TO BECOME MOSTLY CLEAR OVRNGT AND WITH WINDS BECOMING LGT/VRBL...ANTICIPATE SOME LATE NGT FOG TO DEVELOPE AND HAVE ADDED THIS POTENTIAL TO THE FCST. MIN TEMPS TO RANGE FROM THE MID TO UPR 50S NORTH...TO THE LWR TO MID 60S SOUTH. THE UPR RDG AXIS REMAINS OVERHEAD THRU SAT...THEREBY INHIBITING ANY CHC FOR TSTMS AS A SOLID CAP TO BE IN PLACE. 8H TEMPS IN THE +20-+22C RANGE...COMBINED WITH MOSTLY SUNNY SKIES AND RELATIVELY LIGHT WINDS...SHOULD BRING A VERY WARM AND HUMID DAY TO THE AREA. LOOK FOR MAX TEMPS TO RANGE FROM THE LWR TO MID 80S NEAR LAKE MI (LAKE BREEZE INFLUENCED)...TO THE MID 80S TO LWR 90S INLAND WITH THE WARMEST TEMPS WEST OF THE FOX VALLEY. HEAT INDICES COULD REACH THE UPR 80S TO MID 90S SAT AFTERNOON. THE SFC HI SHIFTS EAST AND THE UPR RDG STARTS TO GET SUPPRESSED SWD SAT NGT AS A MODEST SHORTWAVE TROF MOVES ALONG THE U.S.-CANADIAN BORDER. A CDFNT ACCOMPANYING THIS SYSTEM IS FCST TO REACH THE UPR MS VALLEY BY DAYBREAK...BUT BE TOO FAR AWAY TO BRING ANY PCPN TO NE WI. ANTICIPATE ANOTHER MOSTLY CLEAR AND MUGGY NGT WITH A LIGHT SOUTH WIND AND PERHAPS MORE PATCHY FOG. FOR THE MOST PART...LOOK FOR MIN TEMPS TO END UP IN THE 65-70 DEG RANGE. EVEN THO THE BETTER MID-LEVEL DYNAMICS ARE PROGGED TO LIFT E-NE INTO ONTARIO ON SUNDAY...THE CDFNT WL CONT TO PUSH EWD AND IMPINGE ON N-CNTRL WI BY LATE AFTERNOON. TEMPS ALOFT ARE STILL QUITE WARM ON SUNDAY (8H TEMPS +18 TO +21C) AND MODELS ARE SHOWING THE MOISTURE TRANSPORT TO RUN ALONG THE FNT...THUS HAVE CONTINUED THE TREND OF ONLY MENTIONING A SMALL CHC POP FOR N-CNTRL WI DURING THE AFTERNOON HOURS. THE REST OF NE WI WL SEE MOSTLY SUNNY TO PARTLY CLOUDY SKIES AND ANOTHER VERY WARM/HUMID DAY. MAX TEMPS TO RANGE FROM THE LWR TO MID 80S N-CNTRL WI...TO AROUND 90 DEGS ACROSS E-CNTRL WI. THE CDFNT IS FCST TO STRETCH FROM NE TO SW WI BY 12Z MON AND EXIT E-CNTRL WI AROUND MIDDAY MON. INSTABILITY DOES WEAKEN SUNDAY NGT AS THE FNT APPROACHES...HOWEVER NE WI TO RESIDE UNDER THE FAVORABLE RIGHT ENTRANCE REGION OF THE UPR JET WHICH WL ONLY ADD TO THE LIFT ALONG WITH THE CDFNT. HI CHC OR LIKELY POPS STILL LOOK GOOD IN THE VCNTY OF THE FRONTAL BOUNDARY WITH THESE POPS THEN SHIFTED SE ON MON. NRN WI SHOULD BE ABLE TO END THE PCPN CHCS BY MON AFTERNOON AS THE FNT PULLS AWAY AND HI PRES STARTS TO SETTLE SE TOWARD NRN SECTIONS OF THE GREAT LAKES. MAX TEMPS ON MON WL BE VASTLY COOLER THAN PREVIOUS DAYS WITH CLOUDS/PCPN/CDFNT IN THE AREA. READINGS TO RANGE FROM THE LWR TO MID 70S NORTH...MID TO UPR 70S SOUTH. DRIER CONDITIONS ARE THEN EXPECTED FOR MON NGT AND TUE AS THE SFC HI TO RESIDE FROM ONTARIO TO THE NRN GREAT LAKES. MIN TEMPS MON NGT COULD DROP INTO THE MID TO UPR 40S OVER PARTS OF N-CNTRL WI... WHILE THE REST OF AREA WL SEE THE 50S. MAX TEMPS ON TUE WL BE BELOW NORMAL WITH AROUND 70S DEGS LAKESIDE...LWR TO MID 70S NORTH AND MID TO UPR 70S SOUTH. A NEW AND STRONG-LOOKING SHORTWAVE TROF IS FCST TO MOVE FROM THE PACIFIC NW TUE NGT TO THE NRN/CNTRL PLAINS BY NEXT THU. DOWNSTREAM UPR RIDGING IS EXPECTED TO BRING AN INCREASING SOUTHERLY FLOW INTO WI WITH AN UPTICK IN BOTH ISEN LIFT AND MOISTURE. IN ADDITION... A WRMFNT IS PROGGED TO LIFT NWD TOWARD THE GREAT LAKES. WHILE TIMING OF ALL THESE WEATHER ELEMENTS ARE STILL FAR FROM CERTAIN... PCPN CHCS WL BE ON THE INCREASE TUE NGT THRU THU. MAX TEMPS AT MID-WEEK ARE EXPECTED TO CLIMB TO AT OR ABOVE NORMAL LEVELS. && .AVIATION...FOR 18Z TAF ISSUANCE ISSUED AT 1210 PM CDT THU AUG 13 2015 MAINLY VFR CONDITIONS THROUGH THE TAF PERIOD BUT WITH A COUPLE POTENTIAL PITFALLS. A WARM AND HUMID AIRMASS IS EXPECTED TO CONTRIBUTE TO SCATTERED THUNDERSTORM DEVELOP THIS AFTERNOON. COVERAGE AND TIMING REMAIN RELATIVELY UNCERTAIN...AND COVERAGE IS EXPECTED TO BE SPARSE ENOUGH TO PRECLUDE A MENTION IN THE TAF FORECAST. IF STORMS DO DEVELOP...GUSTY STRAIGHT LINE WINDS AND SMALL HAIL WILL BE POSSIBLE. STORMS SHOULD DIMINISH FAIRLY QUICKLY AFTER ABOUT 01-02Z THIS EVENING...LEAVING VFR CONDITIONS FOR THE REMAINDER OF THE TAF PERIOD. SOME STORMS POSSIBLE AGAIN ON FRIDAY AFTERNOON...PRIMARILY OVER EASTERN WISCONSIN. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....MPC LONG TERM......AK AVIATION.......MPC
Hazardous weather outlook, Aug 13, 2:49 PM CDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 249 PM CDT THU AUG 13 2015 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-142000- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 249 PM CDT THU AUG 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL IMPACT CENTRAL AND NORTHEAST WISCONSIN THROUGH THE EVENING. STORMS WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS TO 50 MPH AND SMALL HAIL. AN ISOLATED SEVERE STORM CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS ON FRIDAY AFTERNOON AND EARLY FRIDAY EVENING. GUSTS UP TO 50 MPH AND SMALL HAIL WILL BE POSSIBLE IN THE STRONGEST STORMS. ADDITIONAL CHANCES OF STORMS WILL OCCUR ON SUNDAY NIGHT INTO MONDAY AND AGAIN TUESDAY NIGHT THROUGH THURSDAY. IT IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS WILL BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... FORMAL SPOTTER ACTIVATION IS NOT EXPECTED TO BE NEEDED TONIGHT. LMZ521-522-541>543-142000- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 249 PM CDT THU AUG 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT GUSTY SOUTHWEST WINDS COULD CREATE CONDITIONS HAZARDOUS TO SMALL CRAFT THIS AFTERNOON AND EVENING. THUNDERSTORMS COULD POSE A HAZARD TO BOATERS AT TIMES THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY THERE IS A CHANCE FOR THUNDERSTORMS FRIDAY...SUNDAY NIGHT THROUGH MONDAY AND AGAIN TUESDAY NIGHT THROUGH THURSDAY. MPC/AK
In the hours before
Special weather statement, Aug 13, 2:14 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
214 PM CDT THU AUG 13 2015
WIZ021-073-074-132015-
NORTHERN OCONTO COUNTY WI-SOUTHERN MARINETTE COUNTY WI-
SOUTHERN OCONTO COUNTY WI-
214 PM CDT THU AUG 13 2015
...STRONG THUNDERSTORM OVER NORTHERN OCONTO COUNTY...
AT 213 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
MOUNTAIN...OR 30 MILES NORTH OF SHAWANO...MOVING SOUTHEAST AT 25 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MOUNTAIN...CROOKED LAKE...WHITE POTATO LAKE AND KLONDIKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4497 8818 4510 8849 4512 8849 4512 8853
4514 8859 4532 8843 4519 8798
TIME...MOT...LOC 1913Z 297DEG 20KT 4521 8849
AKThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 2:14 PM CDT | Special Marine Warning | GRB | 91 min | |
| Aug 13, 2:14 PM CDT | Special Weather Statement | GRB | Oconto | 61 min |
| Aug 13, 3:44 PM CDT | Special Weather Statement | GRB | Oconto | 61 min |
| Aug 13, 4:00 PM CDT | Special Weather Statement | GRB | Door | 45 min |
| Aug 13, 4:08 PM CDT | Special Weather Statement | GRB | Kewaunee | 37 min |
| Aug 13, 4:44 PM CDT | Special Weather Statement | GRB | Outagamie | 61 min |
| Aug 13, 4:51 PM CDT | Special Marine Warning | GRB | 39 min | |
| Aug 13, 5:51 PM CDT | Special Weather Statement | GRB | Forest | 39 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.